# SDR AWXA200200858

- Difficulty date: August 25, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 48,045 hours, 27,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: BAC5975
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR -  DURING C-16 CHECK A .375 INCH CRACK WAS FOUND ON AFT CARGO COMPARTMENT FORWARD SCUFF PLATE, BS 807, RBL 34.  MAINTENANCE REMOVED AFT CARGO COMPARTMENT FORWARD SCUFF PLATE AT BS 807, RBL 34.  WELDED CRACKED AREA OF SCUFF PLATE PER AWA ER 03-5333-99348-JS2B, RE-INSTALLED SCUFF PLATE IAW BMM 25-52-51 PG 402.
